RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 246, Number 5, Pages 1080–1083 (Mi dan42769)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICAL PHYSICS

The limit connection between two problems of radiation heat transfer

A. A. Amosov

Lomonosov Moscow State University

Full text: PDF file (503 kB)

Bibliographic databases:
UDC: 517.9
Presented: В. С. Владимиров
Received: 11.03.1979

Citation: A. A. Amosov, “The limit connection between two problems of radiation heat transfer”, Dokl. Akad. Nauk SSSR, 246:5 (1979), 1080–1083

Citation in format AMSBIB
\Bibitem{Amo79}
\by A.~A.~Amosov
\paper The limit connection between two problems of radiation heat transfer
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 246
\issue 5
\pages 1080--1083
\mathnet{http://mi.mathnet.ru/dan42769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0546083}


Linking options:
  • http://mi.mathnet.ru/eng/dan42769
  • http://mi.mathnet.ru/eng/dan/v246/i5/p1080

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. E. Kovtanyuk, A. Yu. Chebotarev, “Steady-state problem of complex heat transfer”, Comput. Math. Math. Phys., 54:4 (2014), 719–726  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. A. E. Kovtanyuk, A. Yu. Chebotarev, “Nonlocal unique solvability of a steady-state problem of complex heat transfer”, Comput. Math. Math. Phys., 56:5 (2016), 802–809  mathnet  crossref  crossref  isi  elib
    3. A. A. Amosov, “Stationary problem of complex heat transfer in a system of semitransparent bodies with boundary conditions of diffuse reflection and refraction of radiation”, Comput. Math. Math. Phys., 57:3 (2017), 515–540  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:16
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019